# SDR CA140811003

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463771E01
- Condition: Leaking
- Location: Magneto Sys
- Part time: 19,358 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW NOTICED HYDRAULIC FLUID LOSS AT THE ELEVATOR AND CARRIED OUT A REJECTED TAKE-OFF. THE A/C TAXIED BACK TO THE GATE WITHOUT INCIDENT. INVESTIGATION BY MAINTENANCE PERSONNEL REVEALED A PUNCTURE AT THE NR 1 ELEVATOR PCU HYDRAULIC HOSE. THE HOSE WAS REPLACED AND THE A/C SUBSEQUENTLY RETURNED TO SERVICE.
